# SDR CA030626004

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,805 hours
- Engine: Wilint FJ441A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230850041
- Part serial: 99121253EX
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) LT GENERATOR WENT OFF LINE IN FLIGHT. AFTER LANDING WE TRIED TO START THE LT ENGINE AND NO RESPONSE,THE LT STARTER GENERATOR WAS CHANGE WITH AN OVERHAUL UNIT. THE LT GENERATOR WAS DUE FOR OVERHAUL AT 2049 HOURS.
